The Annals of Statistics

Correction

Holger Drees and Holger Rootzén

Full-text: Open access

Abstract

We correct an error in a technical lemma of Drees and Rootzén [Ann. Statist. 38 (2010) 2145–2186] and discuss consequences for applications.

Article information

Source
Ann. Statist., Volume 44, Number 3 (2016), 1360-1361.

Dates
Received: November 2015
First available in Project Euclid: 11 April 2016

Permanent link to this document
https://projecteuclid.org/euclid.aos/1460381696

Digital Object Identifier
doi:10.1214/15-AOS1415

Mathematical Reviews number (MathSciNet)
MR3485963

Zentralblatt MATH identifier
06590318

Subjects
Primary: 60G70: Extreme value theory; extremal processes
Secondary: 60F17: Functional limit theorems; invariance principles 62G32: Statistics of extreme values; tail inference

Keywords
Absolute regularity core length weak dependence

Citation

Drees, Holger; Rootzén, Holger. Correction. Ann. Statist. 44 (2016), no. 3, 1360--1361. doi:10.1214/15-AOS1415. https://projecteuclid.org/euclid.aos/1460381696


Export citation

References

See also